Review: S. R. Kogalovskij, O Kvaziproektivnyh Klassah Modelej [Book Review]

Journal of Symbolic Logic 37 (2):401-401 (1972)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 78,059

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

In Memoriam: Jerzy łoś 1920–1998.Leszek Pacholski - 2000 - Bulletin of Symbolic Logic 6 (1):97-100.
Thue trees.Jerzy Marcinkowski & Leszek Pacholski - 2003 - Annals of Pure and Applied Logic 119 (1-3):19-59.
Preface.Patrick Cegielski, Leszek Pacholski, Denis Richard, Jerzy Tomasik & Alex Wilkie - 1997 - Annals of Pure and Applied Logic 89 (1):1.


Added to PP

9 (#946,729)

6 months
1 (#486,551)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references